IMR OpenIR
The non-Hermitian geometrical property of 1D Lieb lattice under Majorana's stellar representation
Xu, Xingran; Liu, Haodi; Zhang, Zhidong; Liang, Zhaoxin
2020-10-07
Source PublicationJOURNAL OF PHYSICS-CONDENSED MATTER
Volume32Issue:42
AbstractThe topological properties of non-Hermitian Hamiltonian is a hot topic, and the theoretical studies along this research line are usually based on the two-level non-Hermitian Hamiltonian (or, equivalently, a spin-1/2 non-Hermitian Hamiltonian). We are motivated to study the geometrical phases of a three-level Lieb lattice model (or, equivalently, a spin-1 non-Hermitian Hamiltonian) with the flat band in the context of a polariton condensate. The topological invariants are calculated by both winding numbers in the Brillouin zone and the geometrical phase of Majorana stars on the Bloch sphere. Besides, we provide an intuitive way to study the topological phase transformation with the higher spin, and the flat band offers a platform to define the topological phase transition on the Bloch sphere. According to the trajectories of the Majorana stars, we calculate the geometrical phases of the Majorana stars. We study the Lieb lattice with a complex hopping and find their phases have a jump when the parameters change from the trivial phase to the topological phase. The correlation phase of Majorana stars will rise along with the increase of the imaginary parts of the hopping energy. Besides, we also study the Lieb lattice with different intracell hopping and calculate the geometrical phases of the model using non-Bloch factor under the Majorana's stellar representation. In this case, the correlation phases will always be zero because of the normalized coefficient is always a purely real number and the phase transition is vividly shown with the geometrical phases of the Majorana stars calculated by the mean values of the total phases of both right and the joint left eigenstates.
DOI10.1088/1361-648X/ab9fd4
WOS IDWOS:000555812300001
Citation statistics
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/82450
Collection中国科学院金属研究所
Recommended Citation
GB/T 7714
Xu, Xingran,Liu, Haodi,Zhang, Zhidong,et al. The non-Hermitian geometrical property of 1D Lieb lattice under Majorana's stellar representation[J]. JOURNAL OF PHYSICS-CONDENSED MATTER,2020,32(42).
APA Xu, Xingran,Liu, Haodi,Zhang, Zhidong,&Liang, Zhaoxin.(2020).The non-Hermitian geometrical property of 1D Lieb lattice under Majorana's stellar representation.JOURNAL OF PHYSICS-CONDENSED MATTER,32(42).
MLA Xu, Xingran,et al."The non-Hermitian geometrical property of 1D Lieb lattice under Majorana's stellar representation".JOURNAL OF PHYSICS-CONDENSED MATTER 32.42(2020).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, Xingran]'s Articles
[Liu, Haodi]'s Articles
[Zhang, Zhidong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, Xingran]'s Articles
[Liu, Haodi]'s Articles
[Zhang, Zhidong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, Xingran]'s Articles
[Liu, Haodi]'s Articles
[Zhang, Zhidong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.